MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 36 SIZE M 0

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Catalog Number 01.25.031
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2018: lot 180645: (b)(4) items manufactured and released on 30 may 2018.Expiration date: 2023-05-17.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event mpact flat pe hc liner ø 36/e reference: 01.32.3644hct.Lot 182613: (b)(4) items manufactured and released on 18 july 2018.Expiration date: 2023-07-03.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection one month after primary surgery.The pathogen is unknown at this time.The surgeon performed a washout and revised the head and liner.

Brand Name
COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8069022
Report Number3005180920-2018-00913
Device Sequence Number13848598
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Catalogue Number01.25.031
Device Lot Number180645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;